# SDR AALA201712189025

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 26,849 hours, 10,461 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fabric
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE HAS CLOTH HANGING DOWN WHEN GIRT BAR IS DOWN. RESET LOOSE SLIDE FABRIC. OK FOR SERVICE IAW MM 25-94-10.
